Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffer from acne and pigmentation, rough skin. Using facelin. Should I continue medication?

Hi, I am 21 year old boy. I Have severe acne along with a lot of visible scars and slight pigmentation with a rough surface texture skin. I am currently using Faceclin A gel during the day since the past 2weeks and apply a sunscreen on it . At night i use melaglow and Benzoyl Peroxide(on pimples). Face looks really dry and rough now, though pimples have reduced . Should I continue with faceclin ?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  886
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Dear Vignesh,
Welcome to HCM.
As per your problem it appears that you are applying benzoyl peroxide in excess. Among all of the creams which you are using only Benzoyl peroxide is having the propensity to cause irritation, burning sensation and dryness. So the very first thing is stop using it for few days so that irritation part subsides. Now for using other of cream, Faceclin can be continued in day time and melaglow at night time ( But in a very low quantity). If at all you are feeling roughness then can stop all the topical treatment for few days and then can restart with bit caution. But as you say you have lot of visible scars and slight pigmentation , I would suggest some better option such as Tretinoin 0.025% with glycolic acid and Azealic acid at night time under medical supervision. I think you are under treatment with dermatologist so you should ask for the same and can get better relief of your problem.
Have a healthy skin,
Dr Sanjay K Kanodia
Answered: Sat, 13 Apr 2013
I find this answer helpful
Dermatologist Dr. Hital Patel's  Response
you can continue with faceclin gel but the roughness n dryness s due to benzolperoxide so if problem is severe then discontinue it. and acne treatment is to be continue for long time and has to be used as and when acne appears back
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor